# SDR ASAA2013070895500

- Difficulty date: July 8, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,835 hours, 7,721 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO AUDIO GARBLED, UNINTELLIGIBLE.  SWITCHED TO HF 2 AND ON SAME FREQUENCIES THAT HAD BEEN IN USE ON HF 1, NORMAL COMMUNICATION QUALITY RESUMED.  ACFT GROUNDED.  ACCOMPLISHED HF COMMUNICATION SYS BITE PROCEDURE REF FIM 23-11/801, OPS CHECKED GOOD.  GROUND VERIFICATION SUCCESSFUL REF FIM 23-11/806 HF COMMUNICATION SYS RECEIVE/TRANSMIT PROBLEM FAULT ISOLATION.
